JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME STRONG CONVERGENCE RESULTS OF RANDOM ITERATIVE ALGORITHMS WITH ERRORS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME STRONG CONVERGENCE RESULTS OF RANDOM ITERATIVE ALGORITHMS WITH ERRORS IN BANACH SPACES
Chugh, Renu; Kumar, Vivek; Narwal, Satish;
  PDF(new window)
 Abstract
In this paper, we study the strong convergence and stability of a new two step random iterative scheme with errors for accretive Lipschitzian mapping in real Banach spaces. The new iterative scheme is more acceptable because of much better convergence rate and less restrictions on parameters as compared to random Ishikawa iterative scheme with errors. We support our analytic proofs by providing numerical examples. Applications of random iterative schemes with errors to variational inequality are also given. Our results improve and establish random generalization of results obtained by Chang [4], Zhang [31] and many others.
 Keywords
random iterative schemes;stability;accretive operator;variational inequality;
 Language
English
 Cited by
 References
1.
I. Beg and M. Abbas, Equivalence and stability of random fixed point iterative procedures, J. Appl. Math. Stoch. Anal. 2006 (2006), Art. ID 23297, 19 pp.

2.
I. Beg and M. Abbas, Iterative procedures for solution of random equations in Banach spaces, J. Math. Anal. Appl. 315 (2006), 181-201. crossref(new window)

3.
T. Bharucha-Reid, Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc. 82 (1976), no. 5, 611-657.

4.
S. S. Chang, The Mann and Ishikawa iterative approximation of solutions to variational inclusions with accretive type mappings, Comput. Math. Appl. 37 (1999), no. 9, 17-24.

5.
B. S. Choudhury, Random Mann iteration scheme, Appl. Math. Lett. 16 (2003), no. 1, 93-96. crossref(new window)

6.
B. S. Choudhury and M. Ray, Convergence of an iteration leading to a solution of a random operator equation, J. Appl. Math. Stoch. Anal. 12 (1999), no. 2, 161-168. crossref(new window)

7.
B. S. Choudhury and A. Upadhyay, An iteration leading to random solutions and fixed points of operators, Soochow J. Math. 25 (1999), no. 4, 395-400.

8.
R. Chugh and V. Kumar, Convergence of SP iterative scheme with mixed errors for accretive Lipschitzian and strongly accretive Lipschitzian operators in Banach spaces, Int. J. Comput. Math. 90 (2013), no. 9, 1865-1880. crossref(new window)

9.
R. Chugh, S. Narwal, and V. Kumar, Convergence of random SP iterative scheme, Appl. Math. Sci. Vol.7 (2013), no. 46, 2283-2293.

10.
I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Academic Publishers, Dordrecht, 1990.

11.
L. B. Ciric, A. Rafiq, and N. Cakic, On Picard iterations for strongly accretive and strongly pseudo-contractive Lipschitz mappings, Nonlinear Anal. 70 (2009), no. 12, 4332-4337. crossref(new window)

12.
L. B. Ciric and J. S. Ume, Ishikawa iterative process for strongly pseudocontractive operators in arbitrary Banach spaces, Math. Commun. 8 (2003), no. 1, 43-48.

13.
L. B. Ciric and J. S. Ume, Ishikawa iterative process with errors for nonlinear equations of generalized monotone type in Banach spaces, Math. Nachr. 278 (2005), no. 10, 1137-1146. crossref(new window)

14.
L. B. Ciric, J. S. Ume, and S. N. Jesic, On random coincidence and fixed points for a pair of multivalued and single-valued mappings, J. Inequal. Appl. 2006 (2006), Art. ID 81045, 12 pp.

15.
L. B. Ciric, J. S. Ume, S. N. Jesic, Arandjelovic-Milovanovic, and M. Marina, Modified Ishikawa iteration process for nonlinear Lipschitz generalized strongly pseudocontractive operators in arbitrary Banach spaces, Numer. Funct. Anal. Optim. 28 (2007), no. 11-12, 1231-1243. crossref(new window)

16.
X. P. Ding, Generalized strongly nonlinear quasivariational inequalities, J. Math. Anal. Appl. 173 (1993), no. 2, 577-587. crossref(new window)

17.
X. P. Ding, Perturbed proximal point algorithms for generalized quasivariational inclusions, J. Math. Anal. Appl. 210 (1997), no. 1, 88-101. crossref(new window)

18.
A. Hassouni and A. Moudafi, A perturbed algorithms for variational inclusions, J. Math. Anal. Appl. 185 (1994), no. 3, 706-721. crossref(new window)

19.
J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72.

20.
T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520. crossref(new window)

21.
K. R. Kazmi, Mann and Ishikawa type perturbed iterative algorithms for generalized quasivariational inclusions, J. Math. Anal. Appl. 209 (1997), no. 2, 572-584. crossref(new window)

22.
A. R. Khan, F. Akbar, and N. Sultana, Random coincidence points of subcompatible multivalued maps with applications, Carpathian J. Math. 24 (2008), no. 2, 63-71.

23.
A. R. Khan, A. B. Thaheem, and N. Hussain, Random fixed points and random approximations in nonconvex domains, J. Appl. Math. Stoch. Anal. 15 (2002), no. 3, 263-270.

24.
A. R. Khan, A. B. Thaheem, and N. Hussain, Random fixed points and random approximations, Southeast Asian Bull. Math. 27 (2003), no. 2, 289-294.

25.
M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000), no. 1, 217-229. crossref(new window)

26.
B. E. Rhoades, Iteration to obtain random solutions and fixed points of operators in uniformly convex Banach spaces, Soochow J. Math. 27 (2001), no. 4, 401-404.

27.
A. H. Siddiqi and Q. H. Ansari, General strongly nonlinear variational inequalities, J. Math. Anal. Appl. 166 (1992), no. 2, 386-392. crossref(new window)

28.
H. Siddiqi, Q. H. Ansari, and K. R. Kazmi, On nonlinear variational inequalities, Indian J. Pure Appl. Math. 25 (1994), no. 9, 969-973.

29.
E. Zeidler, Nonlinear Functional Analysis and its Applications. Part II: Monotone Operators, Springer-Verlag, New York, 1985.

30.
L. C. Zeng, Iterative algorithms for finding approximate solutions for general strongly nonlinear variational inequalities, J. Math. Anal. Appl. 187 (1994), no. 2, 352-360. crossref(new window)

31.
S. S. Zhang, Existence and approximation of solutions to variational inclusions with accretive mappings in Banach spaces, Appl. Math. Mech. 22 (2001), no. 9, 997-1003.

32.
L. C. Zhu, Iterative solution of nonlinear equations involving m-accretive operators in Banach spaces, J. Math. Anal. Appl. 188 (1994), no. 2, 410-416. crossref(new window)